# SDR DHL2006780117

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, CORROSION ON SKIN BS 1025 OUTBOARD OF STR 29L.  REMOVED CORROSION AS REQ AT BS 1025, MATERIAL LOSS EXCEEDS LIMITS PER B727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA, DIM 1.5" BY 1" IAW B727 SRM 53-30-3 FIG 1.  FABRICATED DOUBLER FROM 2024-T3, .080 BY 11.125' BY 7", PO NR 9004042 PER B727 SRM 53-30-3 FIG 1.  TREATED, PRIMED AND INSTALLED DOUBLER REPAIR AT BS 1025 BETWEEN STR 29L AND 28L PER B727 SRM 51-10-2 AND 53-30-3 FIG 1.
